| Model Number |
1975-24-085 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Codes |
Fall (1848); Limb Fracture (4518)
| Date of Event |
04/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision of a reclaim stem as the implant fractured.The patient had a miss-step while walking which caused her to stumble.The implant then fractured.See attached photo.As a result of the stem fracturing, this caused the proximal femur to fracture.This distal part of the stem was extremely well fixed and was very difficult to remove.The proximal part of the stem and body was easy to remove as this part of the femur was fractured causing it to become loose.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Available xray evidence was reviewed.Based in attached evidence, it cannot be determinate that device was used in a manner for which it is not labeled, intended or recommended by depuy.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.